# SDR 96ZZZM704

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vert Stab
- Part time: 58,141 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND MISSING TRAILING EDGE HONEYCOMB CORE MATERIAL LOCATED AT THE VERTICAL STAB AT RUDDER STATION 218 RIGHT TRAILING EDGE PANEL.  COMPOSITE REPAIRED AS PER BOEING SRM 51-40-13.  (M)
